# SDR 9706729611

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N611NA
- Make and model: Doug DC-9-32
- Aircraft serial: 47435
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND AFT CABIN EMERGENCY LIGHTS AND AFT WALL MOUNTED EXIT SIGN LIGHT, INOPERATIVE.  REPLACED FUSE.  OPERATIONAL CHECK NORMAL.
